RISC RISC Research Institute for Symbolic Computation  
  • @article{RISC209,
    author = {C. Schneider},
    title = {{Degree Bounds To Find Polynomial Solutions of Parameterized Linear Difference Equations in $\Pi\Sigma$-Fields}},
    language = {english},
    journal = {Appl. Algebra Engrg. Comm. Comput.},
    volume = {16},
    number = {1},
    pages = {1--32},
    isbn_issn = {ISSN 0938-1279},
    year = {2005},
    note = {Preliminary version online},
    refereed = {yes},
    length = {20}
    }